# SDR SWIA2024121701369

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,051 hours, 43,358 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK WOULD NOT TURN ON DURING THE CLIMB. LEVELED OFF AT 12000 FT WOULD STILL NOT COME ON. CABIN ALT WARNING AND CAUTION MESSAGE CAME ON. WENT INTO MANUAL AND COULD NOT FIX THE ISSUE.    (FLIGHT 5078 - FILED CLOSED)     INSPECTED LEFT ACM, DUCTING, AND SENSORS FOR ANY SIGNS OF DAMAGE. DURING INSPECTION FOUND THE LEFT PACK UPPER DUCT TEMPERATURE SENSOR CANNON PLUG TO BE LOOSE. RE-SECURED LEFT UPPER DUCT TEMPERATURE SENSOR CANNON PLUG REFERENCING APPLICABLE STEPS OF AMM 21-61-25. ALSO FOUND THE LH 10TH STAGE PRESSURE REGULATING SHUT OFF VALVE FWD CANNON PLUG TO BE LOOSE. RE-SECURED THE LH 10TH STAGE PRESSURE REGULATING SHUT OFF VALVE FWD CANNON PLUG REFERENCING APPLICABLE STEPS OF AMM 36-11-35. NO DEFECTS TO THE CONNECTORS WAS NOTED. PERFORMED OPERATIONAL CHECK OF THE LH PACK REFERENCING APPLICABLE STEPS OF AMM 21-51-00. COULD NOT DUPLICATE FAULT AFTER CYCLING PACK AND VALVES.
